# SDR DALA2023031301807

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2662949) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE INTERCOSTAL LOCATED BS947.5 AT LEVEL LBL47 AT AFT GALLEY AREA. REPLACED INTERCOSTAL LOCATED BETWEEN BS947.5 TO BS967 AT LEVEL LBL 47 AT AFT GALLEY AREA AS PER B737-900ER SRM 51-10-02- 0G PARAGRAPH 9,SRM 51-40-02-0G,DWG 147A5650.
